MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. OFH FIBER; OPTICAL LASER FIBER

QUANTA SYSTEM S.P.A. OFH FIBER; OPTICAL LASER FIBER
Catalog Number EMP-FBX200BHS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The problem was due to a component failure.We are unaware about operator injury.We are waiting for additional information from the distributor.
 
Event or Problem Description
The single use optical fiber had a failure that did not allow to use it.No adverse effects to patient were reported.
 
Additional Manufacturer Narrative
It was not possible to determine the root cause since the device was discarded.We are unaware about operator injury.
 
Event or Problem Description

Brand Name
OFH FIBER
Common Device Name
OPTICAL LASER FIBER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
MDR Report Key8402789
Report Number3004378299-2019-00030
Device Sequence Number16651558
Product Code GEX
UDI-Device Identifier08033945937973
UDI-Public08033945937973
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/04/2023
Device Catalogue NumberEMP-FBX200BHS
Device Lot NumberH184512
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1